Please use this identifier to cite or link to this item:
|Title:||On the group classiﬁcation of systems of two linear second-order ordinary differential equations with constant coeﬃcients||Authors:||Meleshko, Sergey
Oguis, Giovanna Fae Ruiz
|Keywords:||Group classification;Linear equations;Admitted Lie group;Equivalence transformation||Issue Date:||2014||Publisher:||Elsevier||Source:||Meleshko, S.V.; Moyo, S. and Oguis, G.F. 2014. On the group classiﬁcation of systems of two linear second-order ordinary differential equations with constant coeﬃcients. Journal of Mathematical Analysis and Applications, 410(1): 341-347||Abstract:||The completeness of the group classiﬁcation of systems of two linear second-order ordinary differential equations with constant coeﬃcients is delineated in the paper. The new cases extend what has been done in the literature. These cases correspond to the type of equations where the commutative property of the coeﬃcient matrices with respect to the dependent variables and the ﬁrst-order derivatives in the considered system does not hold. A discussion of the results as well as a note on the extension to linear systems of second-order ordinary differential equations with more than two equations are given.||URI:||http://hdl.handle.net/10321/1559|
|Appears in Collections:||Research Publications (Academic Support)|
Show full item record
checked on Nov 14, 2018
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.